Open Access
February, 1980 Vector Valued Subadditive Processes and Applications in Probability
N. Ghoussoub, J. Michael Steele
Ann. Probab. 8(1): 83-95 (February, 1980). DOI: 10.1214/aop/1176994826


An ergodic theorem is proved which extends the subadditive ergodic theorem of Kingman and the Banach valued ergodic theorem of Mourier. The theorem is applied to several problems, in particular to a problem on empirical distribution functions.


Download Citation

N. Ghoussoub. J. Michael Steele. "Vector Valued Subadditive Processes and Applications in Probability." Ann. Probab. 8 (1) 83 - 95, February, 1980.


Published: February, 1980
First available in Project Euclid: 19 April 2007

zbMATH: 0426.60032
MathSciNet: MR556416
Digital Object Identifier: 10.1214/aop/1176994826

Primary: 60F15

Keywords: Banach lattice , empirical distributions , ergodic theorem , subadditive ergodic theorem

Rights: Copyright © 1980 Institute of Mathematical Statistics

Vol.8 • No. 1 • February, 1980
Back to Top